# SDR SWAA2023070355805

- Difficulty date: June 4, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT MID CABIN BS540 RBL1 WL208.<[01] COMPLETED MEASUREMENT TABLE. REMOVED PANEL BREAK AT MID CABIN BS 540; RBL1 TO RBL 24; WL 208 IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW BREAK ASSY PANEL IAW SRM 51-40-05-0G-0. REQ. OK TO INSTALL.;[02] VERIFIED CORRECTION ITEM 1; OK TO INSTALL GIVEN;[03] INSTALLED NEW PANEL BREAK AT MID CABIN BS 540; RBL1 TO RBL 24; WL 208 IAW SRM 51-40-02-0G-0.;[04] INSTALLED NEW PANEL BREAK AT MID CABIN BS 540; RBL1 TO RBL 24; WL 208 IAW SRM 51-40-02-0G-0 AND IPC 53-42-11-66.;[05] UPDATED PARTS TABLE;[06] VERIFIED CORRECTION ITEM 7 AND MEASUREMENT TABLE.;[07] VERIFIED ALL CORRECTION ACTION AND MEASUREMENT TABLE; CARD COMPLETE.
